MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT321414
Medical Device Problem Codes Entrapment of Device (1212); Improper or Incorrect Procedure or Method (2017); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c20 -the device was discarded at the treating facility and was therefore not available for direct engineering evaluation by gore.According to the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu) warnings and precautions: do not rotate the trunk or aortic extender delivery catheter beyond 360° to avoid delivery system damage and/or premature deployment, excessive torsion of the device may result in catheter damage, and do not rotate the trunk delivery catheter beyond 90° when the trunk is partially deployed to avoid delivery system damage and/or twisting/kinking of endoprosthesis.Additionally, the ifu states potential adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to: delivery catheter: damage, failure, difficulty, unable to remove, endoprosthesis or delivery system: separation of graft material from stent, and surgical conversion.Imaging evaluation: summary: the images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee all key findings have been captured or that the findings are accurate.The imaging evaluation performed by a clinical imaging specialist showed the following: ¿ four radiographic jpeg images provided for evaluation.¿ no name, date, time stamps, or demographics on the images.¿ cannot manipulate the images in any way.(window leveling, rotating, etc.) ¿ cannot provide diameter or length measurements with jpeg images.¿ jpeg #1 shows: o image shows a deployed trunk of a gore® excluder® conformable aaa endoprosthesis.O the contralateral gate is cannulated, and a contralateral leg is deployed into the lci.O an olive of a deployment catheter is visualized on the image and appears to originate from right side access.O there appears to be a distal device marker in what appears to be the rci.¿ jpeg #2 shows: o very poor quality image.O image appears to show the trunk portion of a gore® excluder® conformable aaa endoprosthesis is deployed.O a marker pigtail catheter is present and appears to originate from left sided access.O another catheter with olive attached appears to be advanced from right side access.An olive tip is visualized proximal to the proximal deployed portion of the gore® excluder® conformable aaa endoprosthesis.O there appears to be flow in the abdominal aorta from the renal arteries distally through the common iliac arteries, bilaterally.¿ jpeg #3 shows: o poor quality image.O there appears to be a deployed or partially deployed device limb on the patient¿s right side.(can only visualize a distal radiopaque marker and wire pattern at the distal portion of the limb.) ¿ jpeg #4 shows: o poor quality image.O image appears to show a deployed contralateral limb in the contralateral gate extending into the lci.O there apears to be flow in the trunk and the deployed contralateral leg.O flow is not visualized in the limb extending into the rci.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent an evar procedure utilizing a gore® excluder® conformable aaa endoprosthesis with active control system (cxt) device.Reportedly, during the procedure the physician rotated the main body to facilitate cannulation of the contralateral gate.The rotations reportedly caused the ipsilateral branch to fail to open completely.This could have been due to the physician rotating the device by 180 degrees several times or rotating too hard.This event was not initially detected due to poor image quality on the fluoroscopy unit.Following the rotations, the contralateral gate was successfully cannulated and a contralateral limb was deployed successfully.Subsequently, the ipsilateral branch of the cxt was deployed.The distal portion of the ipsilateral branch, just above the internal iliac, opened completely, but the portion of the ipsilateral branch that got twisted did not open completely.Reportedly, while attempting to remove the delivery catheter from the deployed cxt, the olive tip (still attached to the delivery catheter) became stuck and could not be removed after multiple attempts.The physician elected to convert the procedure to an open surgery, explanting the cxt device.Following the explant, the cxt device was discarded.Photos of the device taken prior to disposal in the operating room showed portions of the nitinol stent detached from the graft on the ipsilateral branch.Reportedly, the physician believes the inability to remove the delivery catheter was due to technical rotation issues during the procedure and rotation of the cxt main body which led to the ipsilateral branch not opening completely due to the twist in the ipsilateral branch.The patient tolerated the open procedure with no additional complications.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Correction: removed d12 known inherent risk of device.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23535106
Report Number3007284313-2025-04362
Device Sequence Number15994240
Product Code MIH
UDI-Device Identifier00733132651061
UDI-Public(01)00733132651061(17)280322
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXT321414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age80 YR
Patient SexMale